# SDR DALA2019112206840

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 87,298 hours, 10,310 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 1370313) CRACK IN 3RD FASTENER HOLE BELOW EXISTING REPAIR ON #8 SLAT. CORRECTIVE ACTION: REPAIRED PER B777 SRM 57-43-01, REPAIR 15 REF LOG 0931346.
